Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 30, NWS Birmingham, AL

February 28, 2011Autauga County, Dallas County, Perry County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 28, 2011, 4:22 PM CST for Autauga County, Dallas County, Perry County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 28, 2011, 4:22 PM CST (22:22 UTC)
Expired
Feb 28, 2011, 5:00 PM CST
In force
38 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Dallas County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 80 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 12:29 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
652 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
1.3
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WUUS54 KBMX 282222
SVRBMX
ALC001-047-105-282300-
/O.NEW.KBMX.SV.W.0030.110228T2222Z-110228T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
422 PM CST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  NORTHERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHERN PERRY COUNTY IN CENTRAL ALABAMA...

* UNTIL 500 PM CST

* AT 417 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR VALDEN...OR
  10 MILES EAST OF UNIONTOWN...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SELMA...SELMONT-WEST SELMONT...VALLEY GRANDE...POTTER STATION...
  DALLAS COUNTY HORSE ARENA...MEMORIAL STADIUM...PAUL M GRIST STATE
  PARK AND BURNSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
SOUTHERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3233 8753 3261 8751 3267 8702 3267 8671
      3271 8671 3271 8661 3237 8660 3241 8662
      3241 8665 3236 8668 3237 8672 3241 8672
      3240 8678 3234 8678 3235 8682 3234 8686
TIME...MOT...LOC 2222Z 261DEG 47KT 3250 8727

$$
2 follow-up statements
126 
WWUS54 KBMX 282239
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CST MON FEB 28 2011

ALC001-047-105-282300-
/O.CON.KBMX.SV.W.0030.000000T0000Z-110228T2300Z/
DALLAS AL-AUTAUGA AL-PERRY AL-
439 PM CST MON FEB 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PERRY...WESTERN AUTAUGA AND NORTHERN DALLAS COUNTIES UNTIL 500 PM
CST...

AT 435 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
WEST OF VALLEY GRANDE...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  BURNSVILLE...GARDNER ISLAND...MULBERRY...BILLINGSLEY...VIDA
  JUNCTION...AUTAUGAVILLE...BARRETT CREEK...VALLEY CREEK JUNCTION...
  PLANTERSVILLE AND DAWSON MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3236 8727 3263 8723 3267 8702 3267 8671
      3271 8671 3271 8661 3237 8660 3241 8662
      3241 8665 3236 8668 3237 8672 3241 8672
      3240 8678 3234 8678
TIME...MOT...LOC 2240Z 261DEG 47KT 3253 8699

$$
934 
WWUS54 KBMX 282250
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
450 PM CST MON FEB 28 2011

ALC105-282300-
/O.CAN.KBMX.SV.W.0030.000000T0000Z-110228T2300Z/
PERRY AL-
450 PM CST MON FEB 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PERRY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3236 8715 3258 8707 3262 8697 3267 8671
      3271 8671 3271 8661 3237 8660 3241 8662
      3241 8665 3236 8668 3237 8672 3241 8672
      3240 8678 3234 8678
TIME...MOT...LOC 2250Z 261DEG 47KT 3254 8683

$$

ALC001-047-282300-
/O.CON.KBMX.SV.W.0030.000000T0000Z-110228T2300Z/
DALLAS AL-AUTAUGA AL-
450 PM CST MON FEB 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
AUTAUGA AND NORTHEASTERN DALLAS COUNTIES UNTIL 500 PM CST...

AT 449 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BURNSVILLE...OR 8 MILES EAST OF VALLEY GRANDE...MOVING EAST AT 55
MPH.

LOCATIONS IMPACTED INCLUDE...
  MULBERRY...BILLINGSLEY...VIDA JUNCTION...AUTAUGAVILLE AND DAWSON
  MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3236 8715 3258 8707 3262 8697 3267 8671
      3271 8671 3271 8661 3237 8660 3241 8662
      3241 8665 3236 8668 3237 8672 3241 8672
      3240 8678 3234 8678
TIME...MOT...LOC 2250Z 261DEG 47KT 3254 8683

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 3:45 PM CST, 37 minutes earlier.

Area forecast discussion, Feb 28, 3:45 PM CST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 PM CST MON FEB 28 2011

.DISCUSSION...

ONGOING SEVERE/TORNADO THREAT OBVIOUSLY THE MAIN CONCERN.  SEE THE
FRONT PAGE ON OUR WEBSITE FOR THE LATEST WATCH AND WARNING
INFORMATION AND SHORT TERM GRAPHICAL FORECAST UPDATES.

BASIC EXPECTATION IS THAT THE LINE SHOULD BE ALONG THE INTERSTATE 85
CORRIDOR BY ABOUT 6 PM...AND CONTINUE RAPIDLY OFF TO THE SOUTHEAST
AND CLEAR THE FORECAST AREA BY 8 PM. AS THE LINE OF SHOWERS ALONG
AND AHEAD OF THE COLD FRONT PASSES...EXPECT RAIN/THUNDER AND ANY
OTHER UNPLEASANTRIES TO COME TO A RAPID END.  WINDS WILL SHIFT
AROUND TO THE WEST AND NORTHWEST...AND NOTICEABLY COOLER AND DRIER
BEHIND IT.

BEYOND THIS AFTERNOON...BENIGN CONDITIONS THROUGH THE REMAINDER OF
THE WEEK.  MAINLY TEMPERATURE FORECAST CHALLENGES...AS WEDGE/COLD
AIR DAMMING DEVELOP IN RESPONSE TO STRONG SURFACE RIDGING ON THE
EAST COAST.  MAINLY TOOK A BLEND OF MAV AND ENSEMBLE GUIDANCE FOR
HIGH TEMPS...BUT FOR OVERNIGHT LOWS NEXT FEW NIGHTS INTRODUCED LOCAL
AFFECTS WITH COOP MOS TO HIGHLIGHT THE NORMALLY COOLER LOCATIONS
UNDER CLEAR SKIES AND CALM CONDITIONS.

NEXT SYSTEM OF CONCERN IS LINING UP FOR SATURDAY...WITH LATEST ECMWF
COMING IN WITH A STRONGER/SHARPER TROUGH.  FORTUNATELY PATTERN
REMAINS PROGRESSIVE...BUT SITUATION IS STILL DEVELOPING AND WILL
NEED TO BE WATCHED.  PARAMETERS/PROFILES NOT ALL THAT IMPRESSIVE AT
THIS POINT IN TIME...BUT THE SYSTEM LOOKS TO BE OF A SIMILAR
MAGNITUDE OF THE LAST SEVERAL SYSTEMS.

&&

.AVIATION...18Z TAF DISCUSSION.

MAIN FORECAST CONCERNS ARE AREAS OF SHRA/TSRA DEVELOPING IN SW AL
MOVING NE...AND LINE OF DEVELOPING STORMS MOVING INTO WESTERN AREAS
OF STATE AT NOON. AS SUCH...HAVE PUT IN TEMPO GROUPS TO ANTICIPATE
STORM ARRIVAL. WIND GUSTS NEAR OR ABOVE 25 KTS WILL OCCUR AHEAD OF
FRONT ON SW WINDS. GENERAL THINKING IS THE THUNDERSTORMS WILL BE
EAST OF TAF SITES AROUND 00Z. AFTER A BRIEF PERIOD OF VFR AFTER
FRONTAL PASSAGE...POST FRONTAL IFR/MVFR CEILINGS WILL OCCUR WITH
CLEARING LATE IN THE TAF PERIOD.

NOTICE...TAF FOR ANB WILL CONTINUE TO HAVE /AMD NOT SKED/ APPENDED
TO THE END...DUE TO COMMUNICATIONS ISSUES. WILL UTILIZE DIAL UP AND
OTHER RESOURCES (SATELLITE...RADAR...ETC) TO TRY TO KEEP UP WITH
OBSERVATIONS THERE.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER
SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND
MONITORED FOR ACCURACY.

STEFKOVICH

&&
.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     37  64  33  66  33 /  10   0   0   0   0
ANNISTON    40  65  36  67  38 /  20   0   0   0   0
BIRMINGHAM  41  64  41  69  43 /  10   0   0   0   0
TUSCALOOSA  40  65  41  71  43 /  10   0   0   0   0
CALERA      42  66  40  67  42 /  10   0   0   0   0
AUBURN      44  63  39  65  39 /  80   0   0   0   0
MONTGOMERY  44  69  40  70  41 /  60   0   0   0   0
TROY        47  67  39  69  39 /  70   0   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

02/02/01
Hazardous weather outlook, Feb 28, 12:40 PM CST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CST MON FEB 28 2011

ALZ011>015-017>050-011230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1240 PM CST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A THREAT OF SEVERE THUNDERSTORMS...INCLUDING
TORNADOES...ACROSS CENTRAL ALABAMA TODAY. A LINE OF THUNDERSTORMS
WILL MOVE FROM WEST TO EAST ACROSS THE STATE AND INTENSIFY DURING
THE AFTERNOON. AREAS WEST OF INTERSTATE 65 AND NORTH OF INTERSTATE
20 WILL BE AFFECTED THROUGH 5 PM...AND WEST OF INTERSTATE 65 FROM 2
PM THROUGH 7 PM. ANOTHER AREA OF STORMS WILL AFFECT AREAS SOUTH OF
INTERSTATE 20 THROUGH 7 PM. CONDITIONS WILL ALSO BE BREEZY
TODAY...WITH A FEW GUSTS OF 30 TO 40 MPH LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM SYSTEM WILL APPROACH THE AREA SATURDAY. SOME OF THESE
STORMS MAY ALSO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE
NEEDED THIS AFTERNOON AND EVENING DUE TO THE THREAT OF SEVERE
STORMS.

In the hours before

Special weather statement, Feb 28, 3:15 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 PM CST MON FEB 28 2011

ALZ020-282130-
CHEROKEE AL-
315 PM CST MON FEB 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEROKEE COUNTY UNTIL 330
PM CST...

AT 315 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES EAST OF MOSHAT...OR 8 MILES SOUTHEAST OF CEDAR
BLUFF...MOVING EAST AT 70 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN CHEROKEE COUNTY.

&&

LAT...LON 3421 8543 3407 8540 3403 8541 3404 8560
      3420 8559 3422 8544
TIME...MOT...LOC 2115Z 272DEG 59KT 3412 8547

19
Local storm report, Feb 28, 3:23 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     FULTONDALE              33.62N 86.80W
02/28/2011                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN. WALKERS CHAPEL ROAD AND LACEYS CHAPEL RAOD.

&&

KSUMRALL
Local storm report, Feb 28, 3:29 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     10 N GADSDEN            34.15N 86.01W
02/28/2011                   ETOWAH             AL   EMERGENCY MNGR

            TREES DOWN AT DUCK SPRINGS ELEMENTARY.

&&

KSUMRALL
Local storm report, Feb 28, 3:30 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     10 N GADSDEN            34.15N 86.01W
02/28/2011                   ETOWAH             AL   EMERGENCY MNGR

            TREES DOWN AT DUCK SPRINGS ELEMENTARY.

&&

KSUMRALL
Local storm report, Feb 28, 3:35 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             E BIRMINGHAM            33.53N 86.80W
02/28/2011  M1.00 INCH       JEFFERSON          AL   NWS EMPLOYEE

            IN AVONDALE AREA.

&&

KSUMRALL
Local storm report, Feb 28, 3:45 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             1 N CHELSEA             33.34N 86.64W
02/28/2011  E1.50 INCH       SHELBY             AL   PUBLIC

            HAIL AS LARGE AS PING PONG BALLS IN BROOK HIGHLAND.

&&

KSUMRALL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 1:53 PM CSTSpecial Weather StatementBMXMarshall37 min
Feb 28, 2:11 PM CSTSevere Thunderstorm WarningBMXCherokee34 min
Feb 28, 2:19 PM CSTSpecial Weather StatementBMXJefferson, Tuscaloosa41 min
Feb 28, 2:21 PM CSTSevere Thunderstorm WarningBMXCherokee, Etowah24 min
Feb 28, 2:32 PM CSTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa43 min
Feb 28, 2:44 PM CSTSevere Thunderstorm WarningBMXCherokee19 min
Feb 28, 2:58 PM CSTTornado WarningBMXBarbour, Bullock, Pike15 min
Feb 28, 2:59 PM CSTSevere Thunderstorm WarningBMXBibb, Shelby61 min
Feb 28, 3:09 PM CSTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega51 min
Feb 28, 3:15 PM CSTSpecial Weather StatementBMXCherokee15 min
Feb 28, 3:39 PM CSTTornado WarningBMXShelby, Talladega36 min
Feb 28, 3:53 PM CSTSevere Thunderstorm WarningBMXCleburne37 min
Feb 28, 4:00 PM CSTSevere Thunderstorm WarningBMXClay, Coosa, Randolph, Talladega, Tallapoosa45 min
Feb 28, 4:16 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas44 min
Feb 28, 4:43 PM CSTSevere Thunderstorm WarningBMXClay, Randolph17 min
Feb 28, 4:47 PM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes43 min
Feb 28, 5:11 PM CSTSpecial Weather StatementBMXChambers49 min
Feb 28, 5:15 PM CSTSevere Thunderstorm WarningBMXDallas, Lowndes, Montgomery45 min
Feb 28, 5:29 PM CSTTornado WarningBMXChambers23 min
Feb 28, 5:56 PM CSTSevere Thunderstorm WarningBMXBullock, Montgomery49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.